BibTeX record: journals/gis/LeeC95

download as .bib file

@article{DBLP:journals/gis/LeeC95,
  author    = {Y. C. Lee and
               F. L. Chin},
  title     = {An Iconic Query Language for Topological Relationships in {GIS.}},
  journal   = {International Journal of Geographical Information Systems},
  year      = {1995},
  volume    = {9},
  number    = {1},
  pages     = {25--46},
  url       = {http://dx.doi.org/10.1080/02693799508902023},
  doi       = {10.1080/02693799508902023},
  timestamp = {Wed, 03 Sep 2014 02:30:17 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/gis/LeeC95},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}